# SDR HEEA0011133

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Defective
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBERS ABOVE COURSE HARD TO SEE WHEN SETTING IN PILOTS SEAT DUE TO BLACK BAR LOW.  NEW GAUGE WAS HIGHER UP.
